# SDR CA031015004

- Difficulty date: October 11, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 14,317 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325070
- Part serial: D1347
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) A STRONG ELECTRICAL ODOR WAS PRESENT OVER MID WING AREA. PRODUCED A BURNING WIRE ODOR.  A LIGHT BALLAST WAS FOUND TO BE AT FAULT.  BALLAST, FLUORESCENT LIGHT ASSY AND BULB REPLACED AND ALL CHECKS NORMAL.
